# SDR FDEA201707232025

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 41,657 hours, 21,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Door Slide Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CABIN DOOR SLIDE WON'T ARM.  R1 DOOR SLIDE WILL ARM MANUALLY BUT DOES NOT SHOW  ON ECAM.    RESET ASPSU AND COMPLIED WITH ADJUSTMENT AND TEST IAW AMM 52-73-00. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
